# SDR SWAA2022020886597

- Difficulty date: January 29, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120BF HAS MULTIPLE DENTS AND A CRACK / EVALUATED CARGO FLOOR PANEL 120BF FOUND CRACKS IN DENT 100% THROUGH MATERIAL IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 SEE WORK CARD JPANEL-12-CLOSE FOR INSTALL ATAG# WN8953
